RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Cheltsov, Ivan Anatol'evich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 32
Presentations: 27

Number of views:
This page:2036
Abstract pages:9642
Full texts:2230
References:1039
Professor
Doctor of physico-mathematical sciences
E-mail: ,
Keywords: Fano variety, log canonical threshold, alpha-invariant of Tian, Kahler-Einstein metric.

http://www.mathnet.ru/eng/person8726
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:cheltsov.ivan
https://mathscinet.ams.org/mathscinet/MRAuthorID/607648
http://elibrary.ru/author_items.asp?authorid=16160

Publications in Math-Net.Ru
2019
1. Ivan Cheltsov, Victor Przyjalkowski, Constantin Shramov, “Which quartic double solids are rational?”, J. Algebraic Geom., 28:2 (2019),  201–243  mathnet  isi  scopus
2018
2. Ivan Cheltsov, Jihun Park, Constantin Shramov, “Alpha-invariants and purely log terminal blow-ups”, Eur. J. Math., 4:3 (2018),  845–858  mathnet  isi  scopus
2017
3. Ivan Cheltsov, Mikhail Grinenko, “Birational rigidity is not an open property”, Bull. Korean Math. Soc., 54:5 (2017),  1485–1526  mathnet  isi  scopus
4. Ivan Cheltsov, Victor Przyjalkowski, Constantin Shramov, “Burkhardt Quartic, Barth Sextic, and the Icosahedron”, Int. Math. Res. Not. IMRN, 2017,  204–14  mathnet
2016
5. Ivan Cheltsov, Victor Przyjalkowski, Constantin Shramov, “Quartic double solids with icosahedral symmetry”, Eur. J. Math., 2:1 (2016),  96–119  mathnet  mathscinet  zmath  isi  elib  scopus
6. Fedor Bogomolov, Ivan Cheltsov, Frédéric Mangolte, Constantin Shramov, Damiano Testa, “Spitsbergen volume”, Eur. J. Math., 2:1 (2016),  1–8  mathnet  isi  elib  scopus
7. Ivan Cheltsov, Constantin Shramov, “Two rational nodal quartic 3-folds”, Q. J. Math., 67:4 (2016),  573–601  mathnet  mathscinet  zmath  isi  scopus
2014
8. I. A. Cheltsov, “Two local inequalities”, Izv. RAN. Ser. Mat., 78:2 (2014),  167–224  mathnet  mathscinet  zmath  elib; Izv. Math., 78:2 (2014), 375–426  isi  scopus
9. I. Cheltsov, C. Shramov, “Weakly-exceptional singularities in higher dimensions”, J. Reine Angew. Math., 2014:689 (2014),  201–241  mathnet  mathscinet  zmath  isi  scopus
10. I. Cheltsov, C. Shramov, “Five embeddings of one simple group”, Trans. Amer. Math. Soc., 366:3 (2014),  1289–1331  mathnet  mathscinet  zmath  isi  scopus
2013
11. I. Cheltsov, C. Shramov, “Del Pezzo zoo”, Exp. Math., 22:3 (2013),  313–326  mathnet  mathscinet  zmath  isi  scopus
12. I. A. Cheltsov, K. A. Shramov, “Sporadic simple groups and quotient singularities”, Izv. RAN. Ser. Mat., 77:4 (2013),  215–224  mathnet  mathscinet  zmath  elib; Izv. Math., 77:4 (2013), 846–854  isi  elib  scopus
2012
13. I. Cheltsov, C. Shramov, “Three embeddings of the Klein simple group into the Cremona group of rank three”, Transform. Groups, 17:2 (2012),  303–350  mathnet  mathscinet  zmath  isi  scopus
2010
14. I. A. Cheltsov, “On a conjecture of Ciliberto”, Mat. Sb., 201:7 (2010),  137–160  mathnet  mathscinet  zmath  elib; Sb. Math., 201:7 (2010), 1069–1090  isi  elib  scopus
2009
15. I. A. Cheltsov, “Log canonical thresholds of three-dimensional Fano hypersurfaces”, Izv. RAN. Ser. Mat., 73:4 (2009),  77–152  mathnet  mathscinet  zmath  elib; Izv. Math., 73:4 (2009), 727–795  isi  elib  scopus
16. I. A. Cheltsov, “Extremal metrics on two Fano varieties”, Mat. Sb., 200:1 (2009),  97–136  mathnet  mathscinet  zmath  elib; Sb. Math., 200:1 (2009), 95–132  isi  elib  scopus
17. I. A. Cheltsov, K. A. Shramov, “Extremal Metrics on del Pezzo Threefolds”, Tr. Mat. Inst. Steklova, 264 (2009),  37–51  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 264 (2009), 30–44  isi  elib  scopus
2008
18. I. A. Cheltsov, K. A. Shramov, “Log canonical thresholds of smooth Fano threefolds”, Uspekhi Mat. Nauk, 63:5(383) (2008),  73–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:5 (2008), 859–958  isi  elib  scopus
19. I. A. Cheltsov, “Double spaces with isolated singularities”, Mat. Sb., 199:2 (2008),  131–148  mathnet  mathscinet  zmath  elib; Sb. Math., 199:2 (2008), 291–306  isi  elib  scopus
2007
20. I. A. Cheltsov, “Elliptic structures on weighted three-dimensional Fano hypersurfaces”, Izv. RAN. Ser. Mat., 71:4 (2007),  115–224  mathnet  mathscinet  zmath  elib; Izv. Math., 71:4 (2007), 765–862  isi  scopus
2006
21. I. A. Cheltsov, “Local inequalities and birational superrigidity of Fano varieties”, Izv. RAN. Ser. Mat., 70:3 (2006),  185–221  mathnet  mathscinet  zmath  elib; Izv. Math., 70:3 (2006), 605–639  isi  elib  scopus
22. I. A. Cheltsov, “Factoriality of nodal three-dimensional varieties and connectedness of the locus of log canonical singularities”, Mat. Sb., 197:3 (2006),  87–116  mathnet  mathscinet  zmath  elib; Sb. Math., 197:3 (2006), 387–414  isi  elib  scopus
2005
23. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Hyperelliptic and trigonal Fano threefolds”, Izv. RAN. Ser. Mat., 69:2 (2005),  145–204  mathnet  mathscinet  zmath  elib; Izv. Math., 69:2 (2005), 365–421  isi  elib  scopus
24. I. A. Cheltsov, “Birationally rigid Fano varieties”, Uspekhi Mat. Nauk, 60:5(365) (2005),  71–160  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:5 (2005), 875–965  isi  elib  scopus
2004
25. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. RAN. Ser. Mat., 68:6 (2004),  169–220  mathnet  mathscinet  zmath  elib; Izv. Math., 68:6 (2004), 1229–1275  isi  scopus
26. I. A. Cheltsov, “Rationality of an Enriques–Fano threefold of genus five”, Izv. RAN. Ser. Mat., 68:3 (2004),  181–194  mathnet  mathscinet  zmath  elib; Izv. Math., 68:3 (2004), 607–618  isi  scopus
27. I. A. Cheltsov, “Conic bundles with big discriminant loci”, Izv. RAN. Ser. Mat., 68:2 (2004),  215–221  mathnet  mathscinet  zmath; Izv. Math., 68:2 (2004), 429–434  isi  scopus
28. I. A. Cheltsov, “Regularization of Birational Automorphisms”, Mat. Zametki, 76:2 (2004),  286–299  mathnet  mathscinet  zmath; Math. Notes, 76:2 (2004), 264–275  isi  scopus
29. I. A. Cheltsov, “The method of degeneracy and the irrationality of three-dimensional varieties with a pencil of del Pezzo surfaces”, Uspekhi Mat. Nauk, 59:4(358) (2004),  203–204  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 59:4 (2004), 792–793  isi  scopus
30. I. A. Cheltsov, “Double space with double line”, Mat. Sb., 195:10 (2004),  109–156  mathnet  mathscinet  zmath; Sb. Math., 195:10 (2004), 1503–1544  isi  scopus
31. I. A. Cheltsov, L. Votslav, “Nonrational Complete Intersections”, Tr. Mat. Inst. Steklova, 246 (2004),  316–320  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 246 (2004), 303–307
2003
32. I. A. Cheltsov, “Non-rationality of the 4-dimensional smooth complete intersection of a quadric and a quartic not containing planes”, Mat. Sb., 194:11 (2003),  95–116  mathnet  mathscinet  zmath; Sb. Math., 194:11 (2003), 1679–1699  isi  scopus
33. I. A. Cheltsov, “Anticanonical models of three-dimensional Fano varieties of degree 4”, Mat. Sb., 194:4 (2003),  147–172  mathnet  mathscinet  zmath; Sb. Math., 194:4 (2003), 617–640  isi  scopus
2002
34. I. A. Cheltsov, J. Park, “Total log canonical thresholds and generalized Eckardt points”, Mat. Sb., 193:5 (2002),  149–160  mathnet  mathscinet  zmath  elib; Sb. Math., 193:5 (2002), 779–789  isi  scopus
2001
35. I. A. Cheltsov, “Log canonical thresholds on hypersurfaces”, Mat. Sb., 192:8 (2001),  155–172  mathnet  mathscinet  zmath; Sb. Math., 192:8 (2001), 1241–1257  isi  scopus
36. I. A. Cheltsov, “A Fano 3-fold with a unique elliptic structure”, Mat. Sb., 192:5 (2001),  145–156  mathnet  mathscinet  zmath; Sb. Math., 192:5 (2001), 785–794  isi  scopus
2000
37. I. A. Cheltsov, “Log pairs on hypersurfaces of degree $N$ in $\mathbb P^N$”, Mat. Zametki, 68:1 (2000),  131–138  mathnet  mathscinet  zmath; Math. Notes, 68:1 (2000), 113–119  isi  scopus
38. I. A. Cheltsov, “On a smooth quintic 4-fold”, Mat. Sb., 191:9 (2000),  139–160  mathnet  mathscinet  zmath; Sb. Math., 191:9 (2000), 1399–1419  isi  scopus
1999
39. I. A. Cheltsov, “Bounded three-dimensional Fano varieties of integer index”, Mat. Zametki, 66:3 (1999),  445–451  mathnet  mathscinet  zmath  elib; Math. Notes, 66:3 (1999), 360–365  isi  elib
1997
40. I. A. Cheltsov, “Del Pezzo surfaces with nonrational singularities”, Mat. Zametki, 62:3 (1997),  451–467  mathnet  mathscinet  zmath; Math. Notes, 62:3 (1997), 377–389  isi
1996
41. I. A. Cheltsov, “Singularities of 3-dimensional varieties admitting an ample effective divisor of Kodaira dimension zero”, Mat. Zametki, 59:4 (1996),  618–626  mathnet  mathscinet  zmath; Math. Notes, 59:4 (1996), 445–450  isi
42. I. A. Cheltsov, “Three-dimensional algebraic manifolds having a divisor with a numerically trivial canonical class”, Uspekhi Mat. Nauk, 51:1(307) (1996),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:1 (1996), 140–141  isi  scopus

2013
43. F. A. Bogomolov, F. Сatanese, Yu. I. Manin, S. Yu. Nemirovski, V. V. Nikulin, A. N. Parshin, V. V. Przyjalkowski, Yu. G. Prokhorov, M. Teicher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (on his 60th birthday)”, Uspekhi Mat. Nauk, 68:2(410) (2013),  205–207  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:2 (2013), 395–397  isi
2010
44. F. A. Bogomolov, Yu. G. Zarhin, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 60th birthday)”, Uspekhi Mat. Nauk, 65:6(396) (2010),  195–199  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:6 (2010), 1193–1198  isi  elib

Presentations in Math-Net.Ru
1. How to compute $\delta$-invariants of del Pezzo surfaces?
I. Cheltsov
Korean–Russian Algebraic Geometry Meeting
April 7, 2019 16:30
2. Прямые на кубических поверхностях, занятие 4
I. A. Cheltsov

July 24, 2018 12:45   
3. Прямые на кубических поверхностях, занятие 3
I. A. Cheltsov

July 23, 2018 09:30   
4. Прямые на кубических поверхностях, занятие 2
I. A. Cheltsov

July 21, 2018 11:15   
5. Прямые на кубических поверхностях, занятие 1
I. A. Cheltsov

July 20, 2018 15:30   
6. Cylinders in rational surfaces
I. A. Cheltsov
One-day conference dedicated to the memory of V. A. Iskovskikh
December 27, 2016 12:50   
7. Цилиндры на поверхностях дель Пеццо II
I. A. Cheltsov
Summer mathematical school "Algebra and Geometry", 2015
July 27, 2015 14:30   
8. Цилиндры на поверхностях дель Пеццо I
I. A. Cheltsov
Summer mathematical school "Algebra and Geometry", 2015
July 27, 2015 09:30   
9. Cremona groups and the icosahedron
I. A. Cheltsov
One-day conference dedicated to the memory of V. A. Iskovskikh
December 23, 2014 15:00   
10. Цилиндры в поверхностях дель Пеццо
I. A. Cheltsov
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
April 22, 2014 15:00
11. Поверхности дель Пеццо и локальные неравенства
I. A. Cheltsov
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
April 9, 2013 15:00
12. Transformations and mirror duality
I. A. Cheltsov
One-day conference dedicated to the memory of V. A. Iskovskikh
December 29, 2011 11:15   
13. Birational geometry of surfaces and threefolds
I. A. Cheltsov
International School on Algebra and Algebraic Geometry
August 15–17, 2011   
14. Что мы знаем и что мы не знаем про группы Кремоны?
I. A. Cheltsov
Homology and homotopy methods in geometry
March 30, 2011 17:00
15. Исключительные особенности
I. A. Cheltsov
Weekly seminar of Laboratory of algebraic geometry
February 18, 2011 17:00
16. Essential dimension and birational geometry
I. A. Cheltsov
Iskovskikh Seminar
February 17, 2011 18:00
17. Одно локальное неравенство
I. A. Cheltsov
Iskovskikh Seminar
December 3, 2009 18:30
18. Пять вложений одной простой группы
I. A. Cheltsov
Seminar of the Department of Algebra
December 1, 2009 14:00
19. Исключительные поверхности дель Пеццо
I. A. Cheltsov
Iskovskikh Seminar
April 16, 2009 18:00
20. Исключительные поверхности дель Пеццо
I. A. Cheltsov
Seminar of the Department of Algebra
August 26, 2008 15:00
21. Пучки Альфано на трехмерных квартиках
I. A. Cheltsov
Iskovskikh Seminar
February 28, 2008 18:30
22. Глобальные лог-канонические пороги
I. A. Cheltsov
Iskovskikh Seminar
April 12, 2007 18:05
23. Глобальные лог-канонические пороги
I. A. Cheltsov
Iskovskikh Seminar
April 5, 2007 18:05
24. Бирациональные автоформизмы и метрики Кэлера–Эйнштейна
I. A. Cheltsov
Seminar of the Department of Algebra
April 3, 2007 15:00
25. Конечные подмножества проективных пространств и топология трехмерных нодальных многообразий
I. A. Cheltsov
Iskovskikh Seminar
March 30, 2006
26. Пучки Альфана на многообразиях Фано
I. A. Cheltsov
Seminar of the Department of Algebra
March 28, 2006
27. Два локальных неравенства и бирациональная жесткость
I. A. Cheltsov
Seminar of the Department of Algebra
December 7, 2004

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019